Instead of sleeping, I'm watching your video on YouTube. One story is not enough. More needs to be done to get Paxil off the market or, at the very least, for doctors to be bound by law to inform patients of the withdrawal hell and who knows the long term hell! I have a daughter in her early 20's who was having debilitating panic attacks a year ago so I took her in to see a doctor. He prescribed Paxil and really stressed the positive side of the drug. My guilt comes from having been the one to take her to see a doctor and now she is in a living hell trying to get off. She became pregnant so went through the tapering method. I have watched as she cries and says, "I can't live like this. I can't take it!" She feels like she is going crazy, has head spins so bad she is unsure if she can stand up or not, severe headaches, sweats, chills, nausea, vomiting, electrical shocks (head zaps) when blinking, and noises in her head when she turns her eyes. This is after about 2 weeks. It seems to get worse. She is literally unable to take care of herself at this point. We have read blogs where individuals have said it's worse than going off heroine! Others say it's similar to meth! Most go back on Paxil because they cannot cope with the withdrawal symptoms. I have not read one good thing about this drug. Now that my daughter knows she's pregnant she doesn't want to go back on but can't cope without. As a parent, I feel tremendous guilt and helplessness. She has lost work days due to this so now will be financially set back and has the worry of the baby having been exposed to this drug. An interview with someone going through withdrawals would make a grown person shutter. To watch is horrific, to go through it is torturous.